MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. FORCEPS CEV525 FENESTRATED 20MM JAWZ; PFM16

INTEGRA MICROFRANCE S.A.S. FORCEPS CEV525 FENESTRATED 20MM JAWZ; PFM16
Catalog Number CEV525
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic inguinal hernia procedure, the forceps cev525 fenestrated 20mm jawz (cev525) protective sheath degraded intra-abdominally.It was reported that "a stripping of the fenestrated forceps is observed, requiring recovery of the material left intra-abdominally.Recovery of its components appears complete." an x-ray was not performed to verify that all parts were retrieved, as the material is nonopaque plastic and therefore not visible on x-ray.A visual check confirmed that all parts had been retrieved.No patient injuries or deaths were reported; however, a 20-minute increase in surgery time was noted.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The forceps cev525 fenestrated 20mm jawz (cev525) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the returned evidence was evaluated, and the reported problem was verified.The tube sheath was broken by approximately 1.5 cm, and a piece of the sheath was missing.Root cause analysis: the reported complaint was confirmed.The tube sheath was broken, probably due to an impact during cleaning, which weakened it and caused it to break during the operation.The instrument was probably not checked sufficiently before commissioning for the operating room.

Brand Name
FORCEPS CEV525 FENESTRATED 20MM JAWZ
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22564349
Report Number3003249645-2025-00034
Device Sequence Number3825917
Product Code GCJ
UDI-Device Identifier10381780093749
UDI-Public10381780093749
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV525
Device Lot Number03-07 SAV 03-2020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexMale